# SDR SWAA2015121147041

- Difficulty date: November 15, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 6563405
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP AFT SWING LINK CORRODED.  REPAIRED SWING LINK IAW CMM.
